# SDR MK9A20140128001

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N857MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2422
- Aircraft time: 1,012 hours, 1,880 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,012 hours, 1,880 cycles
- Propeller: Mcauly 3GFR34C601
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,012 hours, 1,880 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM OGG AIRSPEED & VERTICAL SPEED BEGAN WILD FLUCTUATIONS.  FIRST OFFICER`S INSTRUMENTS SEEMED STABLE & CORRESPONDED TO STBY INSTRUMENTS.  STABILIZED ACFT & RETURNED TO OGG.
